Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Prescribed Bupropion, hydroxyzine for proper mental health after traumatic loss of son. Right treatment?

I am originally put on 150 mg bid of bupropion sr and then i have started having episodes of just kinda breaking down out of nowhere. I have a tramatic loss of my son so that can explain that but they still have be on the bupropion sr but have put me on hydroxyzine hcl 25 mg 4x dy. do these 2 mix together because now i feel blaaah all day. they took me off the hydroxyzine suddenly - i ended up in cpep and thats when they put me on it and dont have a mental health appt until the 26th of dec. i started feeling displaced from my whole life like i was on the outside looking in and going even more manic or having to reel myself into myself and telling myself your not going crazy. my pcp put me back on the hydroxyzine until the mental health appt. r these two meds ok or is it good to just cold turkey for that 5 day interim off the hydroxyzine. i feel so roller coasterie but so cryish but so empty all at the same time
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
bupropion is an antidepressant. Hydroxizine might have been given to control anxiety if associated.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor